| Model Number |
01.12.161 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 october 2022: lot 2114286: (b)(4) manufactured and released on 09-feb-2022.Expiration date: 2027-01-19.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with another similar reported event in the period of review.Additional item involved in the event, batch review performed on 17 october 2022: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.2200854.Lot 2200854: (b)(4) manufactured and released on 10-may-2022.Expiration date: 2027-04-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month from the primary surgery the surgeon performed a washout and revised the stem and head.The surgery was completed successfully.